I recently got diagnosed with a bad sinus infection and was prescribed a 10 day course of antibiotics. My Doctor told me that she was going to also prescribe me something for a yeast infection just in case. She said that if I started to feel itchy down there to take the fluconazole pill that she prescribed. I’m confused about exactly when to take the pill. I am actually starting to feel a little itchy down there but should I take the fluconazole pill while I’m still on the antibiotics?
You do not mention which antibiotic therefor I can not run an interaction check.
Click on the link and follow the instructions:
Take care, masso
I think she was being proactive which is good.
Some antibiotics (most) disturb the natural flora in the vagina or mucous membranes (mouth, throat).
While trying to kill the infection, it also kills the good ones. This disrupts normal functioning but it's temporary.
She ordered the fluconazole in case you developed a yeast infection.
Yes, take it as directed. Read the patient education part because there are foods to avoid. Drink lots of fluids while taking antibiotics.
This is only my opinion so if anyone has a different slant, please correct me.
Be well, my friend.
- Fluconazole Information for Consumers
- Fluconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.